Stability analysis of bars with varying cross-section

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

42 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)3217-3228
Journal / PublicationInternational Journal of Solids and Structures
Volume32
Issue number21
Publication statusPublished - Nov 1995
Externally publishedYes

Abstract

The exact solutions for stability analysis of bars with varying cross sections subjected to simple or complicated loads, including concentrated and variably distributed axial loads are presented in this paper. The distribution of flexural stiffness of the bar and that of axial loads acting on the bar are expressed as power functions or exponential functions; also, the extracted exact solutions are expressed in terms of Bessel functions and super geometric series. © 1995.

Citation Format(s)

Stability analysis of bars with varying cross-section. / Qiusheng, Li; Hong, Cao; Guiqing, Li.
In: International Journal of Solids and Structures, Vol. 32, No. 21, 11.1995, p. 3217-3228.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review